MAUDE Adverse Event Report: VASCUTEK LTD. GELWEAVE; GELWEAVE PLEXUS

VASCUTEK LTD. GELWEAVE; GELWEAVE PLEXUS
Model Number GELWEAVE PLEXUS
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturers narrative: device not evaluated by manufacturer - device repaired using tacho seal and remains implanted in patient.(b)(4).Device was reported to be oozing blood when circulation was restarted after implant.Review of manufacturing and qc records confirmed that the device was manufactured to specification.Sterilisation process review - review of the sterilisation records for the device confirmed there were no issues with sterilisation of device.No failure detected - vascutek's review has confirmed that there was no issue with the manufacture of the device.Manufactured to design specification.No results since no evaluation - the actual graft remains in situ and therefore is not available for manufacturer inspection.No further information is available from site regarding this event.Vascutek have carried out a review of similar events and the occurrence rate for this type of defect is found to be (b)(4) and therefore is very low.Vascutek now consider this case closed however the event type will be tracked and trended through the complaints monitoring program and if an adverse trend is identified corrective action may be considered at that time.
 
Event or Problem Description
The graft in question was implanted and circulation restarted.After a while the graft started to ooze blood at sutured segment between branch and the main trunk.Tacho seal was applied to stop bleeding.

Brand Name
GELWEAVE
Common Device Name
GELWEAVE PLEXUS
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan business park
renfrewshire, scotland PA4 9 RR
UK  PA4 9RR
MDR Report Key5982732
Report Number9612515-2016-00025
Device Sequence Number1641239
Product Code DSY
UDI-Device Identifier05037881998473
UDI-Public05037881998473
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K040829
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2016
Report Date (Section F) 09/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/30/2020
Device Model NumberGELWEAVE PLEXUS
Device Catalogue Number73221088/10SA
Device Lot Number372149
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/29/2016
Device Age9 MO
Event Location Hospital
Date Report to Manufacturer09/02/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2016
Initial Report FDA Received Date09/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;